Universidad Complutense de Madrid
E-Prints Complutense

Linearity criterion for the selection of an optimal tree.

Impacto

Downloads

Downloads per month over past year

Munduate del Rio, A. and Cano Sevilla, Francisco Jose and Pérez Prados, A. (1997) Linearity criterion for the selection of an optimal tree. Sociedad de Estadística e Investigación Operativa Top, 5 (1). pp. 127-142. ISSN 1863-8279

[img] PDF
Restringido a Repository staff only

661kB

Official URL: http://link.springer.com/article/10.1007/BF02568534


URLURL Type
http://link.springer.comPublisher


Abstract

The aim of this paper is to present a method for selecting the optimal tree among the possible trees that can be generated starting from the a data set. Analysis a quantity criterion is used through the linear combination of the quality measurements of the tree, namely, resubstitution error and linearity. The application of the method leads to a succession of optimal trees, in such a way, that an element of the succession is associated with each possible value of the linear combination's parameter c~.


Item Type:Article
Uncontrolled Keywords:Decision trees; Pruning process; Linearity; Resubstitution error.
Subjects:Sciences > Mathematics > Bayesian statistical decision theory
ID Code:20567
Deposited On:21 Mar 2013 14:52
Last Modified:20 Jul 2018 11:35

Origin of downloads

Repository Staff Only: item control page